MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; SILICONE FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; SILICONE FOLEY TRAY
Catalog Number A303416A
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley tray was damaged, internal leak.
 
Event or Problem Description
It was reported that foley tray was damaged, internal leak.Per additional information received via email on 16sep2025, it was reported that cath tray - (b)(6) - tray cath 16 fr kit indwell lat free 5 cc ball ¿ was delivered by our vendor.Inventory control staff discovered the tray was damaged (see attached photo).There were no obvious signs of damage to the exterior of the packaging, and the outer poly wrap was still intact.The tray was removed from the vendor¿s delivery tote and isolated against accidental use.Leadership was notified to investigate, and a report was submitted to the vendor.No other actions were taken to determine the cause of the leakage to the tray.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), lubrisil surestep foley trays.Visual inspection of the one-photo sample noted that the povidone iodine solution packet leaked through the tray system.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), lubrisil surestep foley trays.Visual inspection of the one-photo sample noted that the povidone iodine solution packet leaked through the tray system.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: b, d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley tray was damaged, internal leak.Per additional information received via email on 16sep2025, it was reported that cath tray - abrda 303416a - tray cath 16 fr kit indwell lat free 5 cc ball ¿ was delivered by our vendor.Inventory control staff discovered the tray was damaged.There were no obvious signs of damage to the exterior of the packaging, and the outer poly-wrap was still intact.The tray was removed from the vendor¿s delivery tote and isolated against accidental use.Leadership was notified to investigate and a report was submitted to the vendor.No other actions were taken to determine the cause of the leakage to the tray.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
SILICONE FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23073008
Report Number1018233-2025-08217
Device Sequence Number9997134
Product Code EZL
UDI-Device Identifier00801741073823
UDI-Public(01)00801741073823(11)250711(17)270930(10)NGKT1694
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA303416A
Device Lot NumberNGKT1694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer03/25/2026
03/31/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date03/30/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown